@article{IVM_2004_4_a1,
author = {L. A. Aksent'ev},
title = {Convexity of a surface of normal radius and estimates for the coefficients of a mapping function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--15},
year = {2004},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2004_4_a1/}
}
L. A. Aksent'ev. Convexity of a surface of normal radius and estimates for the coefficients of a mapping function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (2004), pp. 8-15. http://geodesic.mathdoc.fr/item/IVM_2004_4_a1/
[1] Avkhadiev F. G., Wirths K.-J., “Convex holes produce lower bounds for coefficients”, Complex Variables, 47:7 (2002), 553–563 | DOI | MR | Zbl
[2] Aksentev L. A., “Lokalnoe stroenie poverkhnosti vnutrennego konformnogo radiusa dlya ploskoi oblasti”, Izv. vuzov. Matematika, 2002, no. 4, 3–12 | MR
[3] Aksentev L. A., “O vypuklosti poverkhnosti konformnogo radiusa”, Tr. Matem. tsentra im. N. I. Lobachevskogo, 13, Kazan, 2002, 18–20 | MR
[4] Kovalev L .V., Privedennye moduli i teoremy iskazheniya v teorii odnolistnykh funktsii, Diss. ... kand. fiz.-matem. nauk., Vladivostok, 2000, 106 pp.
[5] Gakhov F. D., Kraevye zadachi, Nauka, M., 1977, 640 pp. | MR | Zbl
[6] Goluzin G. M., Geometricheskaya teoriya funktsii kompleksnogo peremennogo, 2-e izd., Nauka, M., 1966, 628 pp. | MR | Zbl